# SDR HYIA20230501001

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: C4020111
- Aircraft time: 21,448 hours, 14,345 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Intake Valve
- Part number: UNKNOWN
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT ENGINE NTO PRIMARY/SECONDARY LIGHTS ILLUMINATED DURING CRUISE AND NOTED A CONTINUOUS POP/SURGE SOUND FROM THE ENGINE. THE ENGINE DIED WHEN POWER WAS BROUGHT NEAR IDLE. INITIAL INSPECTION FOUND THE # CYLINDER INTAKE VALVE HEAD MISSING. ADDITIONAL INSPECTION TO BE ACCOMPLISHED.

LYCOMING, TEO540C1A, SER NR: RL24084A, TT: 719, TC:775
